# SDR DALA2022071804946

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2321658) DURING INSPECTION FOUND CORROSION ON WEB (UPPER/ LOWER SURFACE), BTW STA 986 TO 1016 AND RBL36. LEVEL CORROSION 2 WEB WAS REPLACED PER DWG 147A5712 SHEET 21 REV.- PER B737-800 SRM 51-40-02-0G.
